Results 1 to 5 of 5

Thread: new pain in my knees

  1. #1
    Join Date
    Apr 2012
    Location
    New York
    Posts
    17
    Thanks
    12
    Thanked 0 Times in 0 Posts

    Default new pain in my knees

    Hi all I just am confused I get the pain from the Pleurisy taking care of and now my knees are throbbing aching. I have fibromyalgia but this pain is new and the pain from the fibro is always my neck and shoulders. I am so new to Lupus and surprised how it seem like everyday I see or feel something new I haven't had to much of the rash except a few spots on my arm and leg but I am noticing that my face is starting to look sun burned It was kinda weird I went from my house to the car and to the store I don't know if this rash on my face was cuz I was at a stop light and the sun glared on my face for just like less then 2 min and since then my face is red like I was in the sun for hours. I am wondering does the Lupus rash and pain only happen in a flair or is it always going to be there? This is my first post so hopefully I am doing this in the right place I am still trying to learn how this all works I never joined a forum.

  2. #2
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Hi Diane,
    You're doing just fine with your posts. Welcome to WHL.
    We've all dealt with odd symptoms that seem to keep popping up. That is why Lupus and other Autoimmune diseases are so difficult to diagnose. Everyone seems to have their own personal set of symptoms.
    I've had throbbing, aching joint pain before, but taking Plaquenil seems to have helped my joints. My big complaint now is muscle pain and spasms.
    My "butterfly rash" comes and goes a lot. I notice it if I'm stressed or if I've been overdoing it. I love to cook, and I really overdo it in the kitchen, and then I look in the mirror and really see the rash. After I've rested a while, it fades away again.
    Hope this helps!
    Hugs,
    Marla

  3. #3
    Join Date
    Apr 2012
    Location
    New York
    Posts
    17
    Thanks
    12
    Thanked 0 Times in 0 Posts

    Default

    Thank You. It is nice to be here, It does help reading all what everyone is going thru I have no idea about Lupus which I am surprise cuz I do have other AI But Lupus seems to be very complicating . I do also notice if I get stressed to much that my face does tend to get red and also over doing myself I also like to cook and I seem to get more frustrated then I ever did and I think that is cuz I tire out so much faster. I also am on the Plaquenil but it has only been a week so hopefully it starts to work soon..Thanks for your reply it was very helpful.

  4. #4
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Diane,
    Have patience with the Plaquenil - it can take up to six months before you notice that it is really making a difference, but it does make a difference.
    Also, did your doc send you for an eye exam? Very rarely, Plaquenil can cause a problem with the retina. For that reason, we need to be seen by an ophthalmologist twice a year.
    Hugs,
    Marla

  5. #5
    Join Date
    Apr 2012
    Location
    New York
    Posts
    17
    Thanks
    12
    Thanked 0 Times in 0 Posts

    Default

    I have been having some blurred vision and very dry eyes before I started the meds I do however got a appt for a eye doc I have had a lot of headaches I also thin when I was on the prednisone my eyes stared to hurt for a few days.I deff will give the Plaquenil a chance I hear it does take time. Thank You.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •